# SDR SWIA200923319

- Difficulty date: November 22, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120
- Aircraft serial: 120335
- Aircraft time: 24,276 hours, 35,256 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 18 AND 19 AT PASSENGER DOOR CORRODED.  (C CHECK)  REPAIRED PER SRM.
